BibTeX record: journals/fodm/WangLZW06

download as .bib file

@article{DBLP:journals/fodm/WangLZW06,
  author    = {Jue Wang and
               San{-}Yang Liu and
               Jie Zhang and
               Shouyang Wang},
  title     = {On the Parameterized {OWA} Operators for Fuzzy {MCDM} Based on Vague
               Set Theory},
  journal   = {{FO} {\&} {DM}},
  year      = {2006},
  volume    = {5},
  number    = {1},
  pages     = {5--20},
  url       = {http://dx.doi.org/10.1007/s10700-005-4912-2},
  doi       = {10.1007/s10700-005-4912-2},
  timestamp = {Fri, 24 Oct 2014 10:51:02 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fodm/WangLZW06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}